Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

   

 

Results on Witt kernels of quadratic forms for multi-quadratic extensions


Authors: Roberto Aravire and Ahmed Laghribi
Journal: Proc. Amer. Math. Soc. 141 (2013), 4191-4197
MSC (2010): Primary 11E04, 11E81
Published electronically: August 22, 2013
MathSciNet review: 3105862
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we compute the Witt kernel of quadratic forms for the composition of a purely inseparable multi-quadratic extension with a separable quadratic extension. We also include the case of a multi-quadratic purely inseparable extension by completing the proof given before by the second author for such an extension.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 11E04, 11E81

Retrieve articles in all journals with MSC (2010): 11E04, 11E81


Additional Information

Roberto Aravire
Affiliation: Universidad Arturo Prat, Casilla 121, Iquique, Chile
Email: raravire@unap.cl

Ahmed Laghribi
Affiliation: Université d’Artois, Faculté des Sciences Jean Perrin, Laboratoire de mathématiques de Lens - EA2462, rue Jean Souvraz - SP18, F-62307 Lens, France
Email: laghribi@euler.univ-artois.fr

DOI: http://dx.doi.org/10.1090/S0002-9939-2013-11730-2
Keywords: Quadratic forms, Witt kernels, differential forms
Received by editor(s): April 2, 2011
Received by editor(s) in revised form: February 13, 2012
Published electronically: August 22, 2013
Additional Notes: The first author was supported by Fondecyt $#$1090006 and Proyecto Anillos PBCT ACT056
Communicated by: Matthew A. Papanikolas
Article copyright: © Copyright 2013 American Mathematical Society